# SDR GLBA2001102

- Difficulty date: May 17, 2001
- Submitted: May 24, 2001
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 11,110 hours, 14,573 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Condition: Damaged
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE HI AND DUAL BLEED AIR FAILURE ANNUNCIATORS ILLUMINATED DURING CLIMB.  INSPECTED AND FOUND DUCT ASSEMBLY LOOSE AND EVA TUBING DAMAGED.  TIGHTENED DUCT AND REPAIRED EVA TUBING.
